# SDR SWAA2021101815506

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500C BTW STR25 TO STR26R FWD CARGO COMPARTMENT.   REMOVED ANGLE IAW SRM 51-40-02 DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM LENGTH OF CRACK IS 0.202 INCH AND PERFORMED VISUAL INSPECTION ON AREA AND NO FOUND DAMAGE.   DRILLED NEW ANGLE IAW SRM 51-40-05.  INSTALLED NEW ANGLE AND FASTENER IAW SRM 51-40-02 AND DWG 143A7505 SHEET 6 REV D.  REPLACED ANGLE IAW SRM 51-10-02 TEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 6 REV D.
